# SDR 2025FA0000104

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: General aviation
- Aircraft: N834AT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496314
- Aircraft time: 5,319 hours
- Engine: Lyc LO360A1H6
- Engine time: 2,245 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4302
- Part serial: 23040160
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE MAGNETO WAS FOUND TO HAVE A LARGE AMOUNT OF GREASE ON THE CAM, ENOUGH TO EASILY SLING INTO THE POINT ASSEMBLY WHICH WOULD CAUSE THE MAGNETO TO COMPLETELY FAIL. THIS WAS AN OUT OF BOX ISSUE, NEW MAGNETO.
